# SDR 9602271141

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL-OUT (CDG), THE NR 3 ENGINE EXPERIENCED A SLIGHT REVERSE STALL.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE BY SHUTTING THE ENGINE DOWN AND PROCEEDED WITH LANDING WITHOUT FURTHER INCIDENT.  REPLACED THE NR 3 ENGINE AND CHECK WAS NORMAL.
